# SDR MASA98093

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AML91LA85
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE INSPECTION, PERSONNEL FOUND THE FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH INOP.  REPLACED BULB IN SWITCH.  OPS CHECK GOOD.  (M)
